# SDR VJ9800165

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED PERMANENT REPAIR TO RT FUSELAGE FRAME STA PER DACO LETTER 97-01-012.  FABRICATED FRAME FROM 7075 O .050 19 BY 1 AND 24 BY 1.  FABRICATED SPLICE REPAIR FROM 7075 0 .063 12 BY 1 (2 EACH) AND 11 BY 2.  INSTALLED REPAIR PARTS IAW DC-9 SRM 53-03 FIG 32, 51-30-1, 51-30-2, 51-30-4, AND DACO LETTER 97-01-16-012 AMD NDC LETTER 96-09-19-011.
